# SDR HALA2017010200571

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 35,569 hours, 35,569 cycles
- Engine: Ge CF680A2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS, NR 2 ENG ABRAIDABLE LINER DAMAGED AT 6'OCLOCK POSITION. REPAIRED PER E105-594240-PERM AND AMM 72-33-04.
